# SDR ASAA2022061838733

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,057 hours, 7,238 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vbv
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000, ENG 2 SHORT TIME FAULT 75-30452. THE VBV POSITION SIGNALS DISAGREE. GROUNDED - YES. PERFORMED BITE CHECK OF FMC CDU ON ENG #2 PER B737-900 AMM 73-21-00 NO ACTIVE FAULTS NOTED.
